Constructiveness of Hironaka's resolution
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 22 (1989) no. 1, p. 1-32
@article{ASENS_1989_4_22_1_1_0,
     author = {Villamayor, Orlando E.},
     title = {Constructiveness of Hironaka's resolution},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 22},
     number = {1},
     year = {1989},
     pages = {1-32},
     doi = {10.24033/asens.1573},
     zbl = {0675.14003},
     mrnumber = {90b:14014},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1989_4_22_1_1_0}
}
Constructiveness of Hironaka's resolution. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 22 (1989) no. 1, pp. 1-32. doi : 10.24033/asens.1573. http://www.numdam.org/item/ASENS_1989_4_22_1_1_0/

[1] S. S. Abhyankar and T. T. Moh, Newton-Puiseux Expansion and Generalized Tschirnhausen Transformation (Crell Journal, Vol. 260, 1973, pp. 47-83 and Vol. 261, 1973, pp. 29-54). | MR 49 #2724 | Zbl 0272.12102

[2] J. M. Aroca, H. Hironaka and J. L. Vicente, The Theory of Maximal Contact (Memo. Mat. del Inst. Jorge Juan, Vol. 29, Madrid, 1975). | MR 56 #3344 | Zbl 0366.32008

[3] J. M. Aroca, H. Hironaka and J. L. Vicente, Desingularization Theorems (Memo. Mat. del Inst. Jorge Juan, Vol. 30, Madrid, 1977). | MR 80h:32027 | Zbl 0366.32009

[4] B. M. Bennett, On the Characteristic Function of a Local Ring (Ann. Math., Vol. 91, 1970, pp. 25-87). | MR 40 #5608 | Zbl 0198.06101

[5] J. Giraud, Sur la théorie du contact maximal (Math. Zeit., Vol. 137, 1974, pp. 285-310). | MR 57 #705 | Zbl 0275.32003

[6] J. Giraud, Remarks on Desingularization Problems (Nova acta Leopoldina, NF 52, Nr. 240, 1981, pp. 103-107). | MR 83e:14027 | Zbl 0492.14008

[7] H. Hironaka, Resolution of Singularities of an Algebraic Variety Over a Field of Characteristic Zero, I-II (Ann. Math., Vol. 79, 1964). | MR 33 #7333 | Zbl 0122.38603

[8] H. Hironaka, Introduction to the Theory of Infinitely Near Singular Points (Memo Math. des Inst. Jorge Juan, Vol. 28, Madrid, 1974). | MR 53 #3349 | Zbl 0366.32007

[9] H. Hironaka, Idealistic Exponents of Singularity (Alg. Geom., J. J. Sylvester Symp., John Hopkins Univ. Baltimore, Maryland 1976, John Hopkins Univ. Press 1977). | Zbl 0496.14011